Show simple item record

dc.contributor.authorYoussfi, Ahmed ( Orcid Icon 0000-0002-4463-0472 )
dc.date.accessioned2021-08-06T13:08:22Z
dc.date.available2021-08-06T13:08:22Z
dc.date.issued2007-04-10
dc.identifier.citationYoussfi, A. (2007). Existence of bounded solutions for nonlinear degenerate elliptic equations in Orlicz spaces. Electronic Journal of Differential Equations, 2007(54), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14215
dc.description.abstract

We prove the existence of bounded solutions for the nonlinear elliptic problem

-div α(x, u, ∇u) = ƒ in Ω,

with u ∈ W10 LM(Ω) ∩ L∞(Ω), where

α(x, s, ξ) ∙ ξ ≥ M̄-1 M(h(|s|))M(|ξ),

and h : ℝ+ →]0, 1] is a continuous monotone decreasing function with unbounded primitive. As regards the N-function M, no Δ2-condition is needed.

dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectOrlicz-Sobolev spacesen_US
dc.subjectDegenerate coercivityen_US
dc.subjectL-infity-estimatesen_US
dc.subjectRearrangementsen_US
dc.titleExistence of bounded solutions for nonlinear degenerate elliptic equations in Orlicz spacesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record